# SDR SWAA2012050103625

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 50,515 hours, 41,077 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: 6552806
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTS ON (30-40) ON OVERHEAD PANEL ON DESCENT, NO LANDING GEAR INDICATION AT ALL WHEN LANDING GEAR LOWERED.  REMOVED AND REPLACED FLT DECK DOOR MODULE IAW M/M.
